Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 57, NWS Pueblo, CO

June 6, 2020El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2020, 4:01 PM MDT for El Paso County, Teller County, Colorado. It was in force for 44 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2020, 4:01 PM MDT (22:01 UTC)
Expired
Jun 6, 2020, 4:45 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:18 PM MDTTSTM WND GST 602 Nnw Air Force Academy, CO
Jun 6, 4:18 PM MDTTSTM WND GST 693 Ssw Air Force Academy, CO
Jun 6, 4:24 PM MDTTSTM WND GST 583 Ene Manitou Springs, CO
Jun 6, 4:26 PM MDTTSTM WND GST 611 Se Monument, CO
Jun 6, 4:38 PM MDTTSTM WND DMG3 W Ellicott, CODELAYED REPORT: LARGE BARN AND TACK HOUSE KNOCKED OVER INTERSECTION OF HWY 94 AND ANTELOPE DRIVE. DOPPLER ESTIMATED WINDS OF 60-65 MPH.
Jun 6, 4:38 PM MDTNON-TSTM WND GST 653 Ene Manitou Springs, CO
Jun 6, 4:38 PM MDTNON-TSTM WND GST 674 Ese Air Force Academy, COKAFF PEAK WIND GUST.
Jun 6, 4:42 PM MDTTSTM WND GST 621 Se Peterson Afb, COASOS STATION KCOS COLORADO SPRINGS AIRPORT.
Jun 6, 4:43 PM MDTNON-TSTM WND GST 713 Se Manitou Springs, CO
Jun 6, 4:45 PM MDTTSTM WND DMGCalhan, CODELAYED REPORT: ROOF PEELED OFF A TRAILER HOME NEAR THE EPCO FAIRGROUNDS. TIME ESTIMATED PER DOPPLER RADAR SIGNATURES. DOPPLER RADAR ESTIMATES 70-75 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:21 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3284 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

693 
WUUS55 KPUB 062201
SVRPUB
COC041-119-062245-
/O.NEW.KPUB.SV.W.0057.200606T2201Z-200606T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
401 PM MDT Sat Jun 6 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Eastern Teller County in central Colorado...
  El Paso County in east central Colorado...

* Until 445 PM MDT.

* At 401 PM MDT, a severe thunderstorm was located near Woodland
  Park, or 14 miles northwest of Colorado Springs, moving east at 40
  mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Colorado Springs, Woodland Park, Monument, Air Force Academy,
  Manitou Springs, Palmer Lake, Calhan, Green Mountain Falls, Ramah,
  Yoder, Peyton, Falcon, Stratmoor, Chipita Park, Gleneagle, Cimarron
  Hills, Cascade, Rush, Pikes Peak and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3878 10405 3874 10508 3913 10513 3913 10410
TIME...MOT...LOC 2201Z 259DEG 36KT 3902 10496 

HAIL...0.75IN
WIND...70MPH
 
$$

kam
2 follow-up statements
479 
WWUS55 KPUB 062214
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
414 PM MDT Sat Jun 6 2020

COC041-119-062245-
/O.CON.KPUB.SV.W.0057.000000T0000Z-200606T2245Z/
Teller CO-El Paso CO-
414 PM MDT Sat Jun 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN TELLER AND EL PASO COUNTIES...

At 414 PM MDT, a severe thunderstorm was located near Monument, or 15
miles north of Colorado Springs, moving northeast at 20 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Colorado Springs, Woodland Park, Monument, Air Force Academy, Manitou
Springs, Palmer Lake, Calhan, Green Mountain Falls, Ramah, Yoder,
Peyton, Security, Falcon, Stratmoor, Chipita Park, Gleneagle,
Cimarron Hills, Cascade, Rush and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3874 10502 3913 10507 3913 10410 3878 10405
TIME...MOT...LOC 2214Z 239DEG 16KT 3905 10490 

HAIL...0.75IN
WIND...70MPH
 
$$

kam
498 
WWUS55 KPUB 062228
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
428 PM MDT Sat Jun 6 2020

COC119-062237-
/O.CAN.KPUB.SV.W.0057.000000T0000Z-200606T2245Z/
Teller CO-
428 PM MDT Sat Jun 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TELLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

LAT...LON 3875 10472 3894 10475 3913 10489 3913 10410
      3878 10405
TIME...MOT...LOC 2227Z 259DEG 37KT 3907 10470 

$$

COC041-062245-
/O.CON.KPUB.SV.W.0057.000000T0000Z-200606T2245Z/
El Paso CO-
428 PM MDT Sat Jun 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 427 PM MDT, a severe thunderstorm was located near Black Forest,
or 17 miles north of Colorado Springs, moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Eastern Colorado Springs, Monument, Calhan, Ramah, Yoder, Black
Forest, Ellicott, Peyton, Schriever AFB, Falcon, Peterson AFB,
Cimarron Hills, Rush, Gleneagle and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 10472 3894 10475 3913 10489 3913 10410
      3878 10405
TIME...MOT...LOC 2227Z 259DEG 37KT 3907 10470 

HAIL...1.00IN
WIND...70MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:47 PM MDT, 14 minutes earlier.

Area forecast discussion, Jun 6, 3:47 PM MDT, 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
347 PM MDT Sat Jun 6 2020

.SHORT TERM...(This evening through Sunday)
Issued at 241 PM MDT Sat Jun 6 2020

Upper trough axis lifting northeastward across western/northern CO
has triggered a line of severe thunderstorms across the mountains
this afternoon and evening. MLCapes up to 1500 J/kg and strong
effective bulk shears around the 50+ kts has produced an
environment favorable for supercell thunderstorms along with
bowing line segments. With upper jet not far off the surface,
even weaker storms have been efficient and transporting higher
momentum aloft to the surface with straight line wind gusts to 70
mph. However with strong straight line hodographs, could easily
see an embedded supercell with the potential for large hail and
even a tornado across the mountains and interior valleys. As
storms move off the southeast mountains they will transition to a
mostly wind, small hail, and dry lightning threat east of I-25.
This poses concerns for fire starts given the strong synoptic
winds, low humidity values and dry vegetation. Red Flag Warnings
will continue across the plains into this evening to capture both
a dry lightning threat for the western and central portions of the
Red Flag area...and a gusty winds, low humidity threat for the
eastern portions. High wind warnings will also continue until 9 PM
for the lower elevations of the plains and San Luis Valley to
capture both the strong synoptic winds as well as gusty winds due
to weaker showers and thunderstorms transporting winds aloft to
the surface.

Showers and thunderstorms will come to an end this evening with
winds decreasing overnight.  This will be short lived as strong
southwest winds aloft resurface again tomorrow beneath dry
southwesterly flow aloft ahead of the next upper low dropping
through the Pacific northwest. Winds won't be quite as strong, but
afternoon winds will gust up to 45 mph...and any smoldering
lightning strikes may rapidly ignite and spread out of control as
humidity levels drop below 10 percent. The most volatile area will
be in a narrow ribbon across eastern Las Animas, Bent and western
Kiowa counties with fringes of the counties on either side. This
area will be coincident with the strongest winds and low
humidities. However critical fire weather conditions will expand
as far west as the San Luis Valley and Chaffee and Lake counties
as well. Red Flag Warnings for Sunday already in place and look on
track.  -KT

.LONG TERM...(Sunday night through Saturday)
Issued at 241 PM MDT Sat Jun 6 2020

Critical fire weather conditions will continue into Sunday evening
across much of south central and southeast Colorado before winds
diminish towards sundown. Next upper trough approaches western
Colorado Monday afternoon and strong southwest winds will mix down
to the surface once again. Still some challenges this day with how
far south a front will penetrate into southeast Colorado during
the afternoon. GFS looks anomalously south...but even the NAM is
now hinting at a frontal position along highway 50. EC and
Canadian keep the front farther north. Have stuck close to the
national blend solutions for now which lines up well with SPC's
fire outlook for Monday. This will mean hoisting a Fire Weather
Watch for Monday for most of south central and southeast Colorado
once again. Its possible that northern areas may get trimmed out
if models come into better consensus on an earlier frontal
timing. But with strong southwest flow over the area...suspect
main surge will hold off for Monday night.

A period of strong north winds will drop through the plains
Monday evening behind the front...and in spite of cooler
temperatures...breezy conditions on Tuesday may mean a return of
critical fire weather conditions as low level moisture behind the
front mixes out. Could even be some snow showers across the
central mountains and Pikes Peak Monday night/early Tuesday
morning, though any accumulations appear light at this point. May
also have to contend with frost/freeze highlights for the San
Luis Valley both Monday night and Tuesday nights.

Temperatures gradually warm again through mid to late week as
westerly flow behind the departing system transitions to
southwesterly and high pressure builds across the southern U.S.
Rockies. Eventually moisture advects northward into CO by Friday
with showers and thunderstorms returning to the forecast. -KT

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1118 AM MDT Sat Jun 6 2020

A line of showers and thunderstorms will move across central and
eastern portions of the area affecting KALS, KCOS and KPUB through
the afternoon. The main risk will be wind gusts to around 70
kts...though some small hail will also be possible at all three
terminals should a stronger storm impact these sites.
Thunderstorms should clear to the east of all three TAF sites by
00z with southerly winds gusting to 40-50 kts gradually decreasing
through 02-03z. Light winds and clearing skies expected overnight.
Winds will increase again on Sunday with gusts to around 40 kts
possible in the afternoon.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM MDT this evening for COZ069>071-
084>089-093>099.

Red Flag Warning until 8 PM MDT this evening for COZ226>237.

Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ220>222-
224>237.

Fire Weather Watch from Monday morning through Monday evening
for COZ220>222-224>237.

&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...KT
Hazardous weather outlook, Jun 6, 10:37 AM MDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1037 AM MDT Sat Jun 6 2020

COZ058>089-093>099-071645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1037 AM MDT Sat Jun 6 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms will develop over the mountains, valleys and
portions of the I-25 corridor region today. The greatest severe
weather risk will be straight line winds gusting to 60 to 80 mph.
However, large hail up to 1.5 inches in diameter and even an
isolated tornado will be possible, particularly across the
mountains and San Luis Valley.

The timing of severe thunderstorms today will be from late morning
through mid afternoon across the western mountains and San Luis
Valley. Severe thunderstorms will spread into the eastern
mountains and I-25 corridor after noon and continue through early
evening.

All of south central and southeast Colorado will see strong
southerly winds gusting to between 40 and 60 mph this
afternoon. This will result in strong cross winds on north south
oriented roads and cause poor visibility in blowing dust,
particularly across the plains.

Red Flag Warnings are in effect for all of the southeast plains
today due to a combination of gusty winds, low relative humidity
and dry vegetation. Any cloud to ground lightning strikes over
the region have the potential to ignite new fires, and weather
conditions will be favorable for rapid rates of fire growth and
spread. If you see smoke, immediately call 911. Be prepared to
evacuate quickly if a fire starts near your area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Critical fire weather conditions are expected for most of south
central and southeast Colorado on Sunday and Monday as windy
conditions continue into early next week. However, there is some
uncertainty with the areal extent of critical fire weather
conditions on Monday as a cold front could aid in raising relative
humidity values above critical thresholds across northern portions
of the southeast plains. Critical fire weather conditions will
once again be possible Tuesday as gusty north winds and drier air
move back into the region.

Some light snow showers are possible over and near the Palmer Divide
and central mountains Tuesday morning. Later in the week, isolated
thunderstorms are possible on Friday, mainly for the mountains and
high valleys.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely across the mountains and interior valleys late this
morning through this afternoon, and across the southeast plains
and this afternoon through early evening.

31/31

In the hours before

Special weather statement, Jun 6, 3:08 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Sat Jun 6 2020

COZ081-083-085-086-062145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
308 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...SOUTH
CENTRAL TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO
COUNTIES UNTIL 345 PM MDT...

At 308 PM MDT, Doppler radar was tracking a strong thunderstorm over
Penrose, moving northeast at 55 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Florence and Penrose.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
central, southeastern and east central Colorado.

LAT...LON 3827 10500 3834 10518 3866 10508 3855 10460
TIME...MOT...LOC 2108Z 203DEG 48KT 3841 10503

kam
Special weather statement, Jun 6, 3:30 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Sat Jun 6 2020

COZ069>073-062200-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
330 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR ALAMOSA...WESTERN HUERFANO...
EASTERN RIO GRANDE...SOUTHEASTERN SAGUACHE...NORTHWESTERN COSTILLA
AND NORTHEASTERN CONEJOS COUNTIES UNTIL 400 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm near
Alamosa, moving northeast at 55 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Alamosa, Hooper, Alamosa East, San Luis Lake, Mosca, Great Sand Dunes
and Blanca Peak.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
south central, central and southeastern Colorado.

LAT...LON 3731 10594 3746 10610 3788 10588 3752 10533
TIME...MOT...LOC 2130Z 225DEG 49KT 3746 10596

KTS
Special weather statement, Jun 6, 3:34 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
334 PM MDT Sat Jun 6 2020

COZ079-084>087-062215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
334 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO...EL PASO
AND CENTRAL PUEBLO COUNTIES UNTIL 415 PM MDT...

At 333 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 15 miles south of Pueblo Reservoir, or 16 miles
southwest of Pueblo, moving north at 70 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Pueblo, Fountain, Calhan, Ramah, Hanover, Truckton,
Yoder, Peyton, Pinon, Security, Falcon, Security-Widefield,
Stratmoor, Blende, Cimarron Hills, Rush, Pueblo Reservoir, Salt Creek
and Black Forest.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central Colorado.

LAT...LON 3889 10406 3786 10467 3797 10501 3856 10476
      3913 10482 3913 10405
TIME...MOT...LOC 2133Z 202DEG 59KT 3804 10473

kam
Local storm report, Jun 6, 3:43 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 SE MANITOU SPRINGS    38.83N 104.88W
06/06/2020  E0.50 INCH       EL PASO            CO   TRAINED SPOTTER

&&

GH
Special weather statement, Jun 6, 3:46 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT Sat Jun 6 2020

COZ074-075-087-088-062230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
346 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 430 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm over
Segundo, or 17 miles west of Trinidad, moving northeast at 50 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Walsenburg, La Veta, Aguilar, Cokedale, Gulnare, Cuchara Pass,
Stonewall, Spanish Peaks, Boncarbo, Segundo and Weston.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3702 10504 3771 10502 3753 10421 3699 10476
TIME...MOT...LOC 2145Z 215DEG 42KT 3711 10481

kam
Local storm report, Jun 6, 4:00 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
400 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     NON-TSTM WND GST 3 ESE HOEHNE            37.27N 104.33W
06/06/2020  M66 MPH          LAS ANIMAS         CO   AWOS

            AWOS STATION KTAD TRINIDAD AIRPORT.

&&

GH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:16 PM MDTSpecial Weather StatementPUBEl Paso14 min
Jun 5, 7:33 PM MDTSpecial Weather StatementPUBEl Paso12 min
Jun 6, 10:53 AM MDTSpecial Weather StatementPUBPueblo52 min
Jun 6, 11:06 AM MDTSpecial Weather StatementPUBHuerfano39 min
Jun 6, 11:18 AM MDTSpecial Weather StatementPUBPueblo42 min
Jun 6, 11:49 AM MDTSpecial Weather StatementPUBPueblo41 min
Jun 6, 12:31 PM MDTSpecial Weather StatementPUBPueblo44 min
Jun 6, 12:42 PM MDTSpecial Weather StatementPUBMineral48 min
Jun 6, 1:04 PM MDTSevere Thunderstorm WarningPUBMineral, Rio Grande, Saguache26 min
Jun 6, 1:14 PM MDTSpecial Weather StatementPUBCrowley46 min
Jun 6, 1:30 PM MDTSevere Thunderstorm WarningPUBMineral, Rio Grande, Saguache30 min
Jun 6, 1:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 6, 1:46 PM MDTSevere Thunderstorm WarningPUBConejos, Rio Grande14 min
Jun 6, 1:59 PM MDTSpecial Weather StatementPUBAlamosa, Rio Grande46 min
Jun 6, 2:04 PM MDTSpecial Weather StatementPUBChaffee26 min
Jun 6, 2:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jun 6, 2:25 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache35 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas32 min
Jun 6, 2:34 PM MDTFlash Flood WarningPUBChaffee, Fremont, Saguache83 min
Jun 6, 2:39 PM MDTSpecial Weather StatementPUBFremont51 min
Jun 6, 2:44 PM MDTSevere Thunderstorm WarningPUBChaffee, Custer, Fremont, Saguache31 min
Jun 6, 2:48 PM MDTFire Weather WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more24 hr
Jun 6, 2:49 PM MDTSpecial Weather StatementPUBConejos, Rio Grande41 min
Jun 6, 2:59 PM MDTSevere Thunderstorm WarningPUBAlamosa, Custer, Saguache31 min
Jun 6, 3:00 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jun 6, 3:08 PM MDTSpecial Weather StatementPUBFremont37 min
Jun 6, 3:15 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller30 min
Jun 6, 3:29 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo, Saguache16 min
Jun 6, 3:30 PM MDTSpecial Weather StatementPUBAlamosa30 min
Jun 6, 3:34 PM MDTSpecial Weather StatementPUBEl Paso41 min
Jun 6, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo36 min
Jun 6, 3:43 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo32 min
Jun 6, 3:46 PM MDTSpecial Weather StatementPUBHuerfano44 min
Jun 6, 4:08 PM MDTSpecial Weather StatementPUBFremont52 min
Jun 6, 4:11 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo34 min
Jun 6, 4:19 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller26 min
Jun 6, 4:34 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo11 min
Jun 6, 4:43 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Fremont, Pueblo32 min
Jun 6, 4:50 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo25 min
Jun 6, 4:51 PM MDTSpecial Weather StatementPUBHuerfano, Las Animas39 min
Jun 6, 5:11 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Huerfano, Las Animas, Otero, Pueblo64 min
Jun 6, 5:30 PM MDTSpecial Weather StatementPUBLas Animas45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.